Universidad Complutense de Madrid
E-Prints Complutense

Lactoferrin Levels in Tears are Increased by the Topical Application of Diadenosine Tetraphosphate

Impacto

Downloads

Downloads per month over past year

Loma Lozano, Patricia and Guzmán Aránguez, Ana Isabel and Pérez de Lara, María Jesús and Pintor, Jesús (2016) Lactoferrin Levels in Tears are Increased by the Topical Application of Diadenosine Tetraphosphate. Current Eye Research, 41 (9). pp. 1150-1152. ISSN 0271-3683

[img] PDF
Restringido a Repository staff only

369kB

Official URL: http://dx.doi.org/10.3109/02713683.2015.1113431



Abstract

Purpose: This study was undertaken to determine the effect of the topical application of diadenosine tetraphosphate on lactoferrin levels in rabbit tears.
Methods: Diadenosine tetraphosphate was topically instilled in a single-dose, tear samples were collected by micropipette and lactoferrin was measured by Enzyme-Linked ImmunoSorbent Assay (ELISA).
Results: The concentration of lactoferrin in rabbit tears was significantly increased 1 h after diadenosine tetraphosphate application, remaining elevated for 3 h more. This effect was blocked by P2 receptors antagonists.
Conclusions: Topical application of diadenosine tetraphosphate stimulates the secretion of lactoferrin in rabbit tears through P2 receptor activation.


Item Type:Article
Additional Information:

Received 20 July 2015 ; Revised 8 October 2015 ; Accepted 18 October 2015

Uncontrolled Keywords:Diadenosine tetraphosphate ; Lactoferrin ; Purinergic receptors ; Tear film
Subjects:Medical sciences > Medicine > Biochemistry
Medical sciences > Optics > Eyes anatomy
ID Code:41803
Deposited On:15 Mar 2017 09:12
Last Modified:16 Mar 2017 09:22

Origin of downloads

Repository Staff Only: item control page